# SDR SWAA063889

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 64,906 hours, 60,778 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: 6545166
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT ELEVATOR TAB FWD CONTROL ROD ENDS CORRODED.  REMOVED AND REPLACED ROD END BEARINGS PER MM.
